# SDR WVER2012102951604

- Difficulty date: October 29, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 16,212 hours, 11,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAMS JUST FORWARD OF FS 280 ARE CRACKED ON LOWER FLANGE AT RBL 12 AND LBL 12.  REPAIRED RBL 12 AND LBL 12 FLOORBEAMS IAW BOMBARDIER REO 670-53-11-756 REV B DATED 2012-10-27.
